Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: About to go off..... Advice please! Viva

Posted by msdepres on April 17, 2004, at 11:51:55

In reply to About to go off..... Advice please!, posted by Viva on April 16, 2004, at 17:50:07

I just remembered my password, so I could respnd to sufferfromeffexor -This is day 7 with no effexor for me. and finally I think the withdrawal is tolerable. The first 5 days without any was HELL I think, but this site has been a real life saver. At one time I was at 300 mg/day. It did work when I needed it and when other ADs did nothing but make me crazy. I dropped myself to 150 (actually DR did, but he could not remember and thought I was at 300 much longer. Anyway, during last month visit, I said I needed to get off effexor, primarily because I couldn't affort that and wellbrutin. He had me go to 75 mgs for2-3 weeks and 37.5 for 1 week. It wasn't too bad at 75, 37.5 was difficult but Ididn't think about it as other things were going on that I blamed for my downer and tiredness and difficulty sleeping. I did not experience the zaps at 37.5 and probably would have been better off stayiny at that level for another week or 2. but though I mentioned what I had read on this site regarding withdrawal, my DR had nothing to say. Boy - he will definitely get input from me in next visit.
Anyway, I am so glad I am on the healing side of living without effexor today and hope it keeps getting better.
THanks to you all for your support and sharing - it really did help. I also found that for the first time I was able to tell people I trusted what I was going through without embarrassment and got some more wonderful support.
So, for me - tapering down works, but I think I would have added a couple more weeks or another step to hopefuuly not have all (everyone I heard of I have had). I would definitely not going off cold turkey - I think I would definitely have gotten suicidal.
Good luck and love to each and every one of you who currently are going through this or who have gone through it previously. Keep up the postings and support. Also, I am going to do whatever I can to "educate" and maybe change information given to new effexor patients as to the whole story and cycle of this very potent drug.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:msdepres thread:13781
URL: http://www.dr-bob.org/babble/20040417/msgs/337164.html